# SDR DALA2021070103606

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Bs 750-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 SEVERAL CORROSION ON FASTENER HOLES OF THE FAIRINGS 191AL AND 191BL, FROM STA. 750 TO STA. 860 AND BTW S-16L TO S-30. CORRECTIVE ACTION: SUMMARY OF NRC 00203. CORROSION ON FASTENER HOLES OF THE FAIRINGS 191AL AND 191BL, FROM STA. 750 TO STA. 860 AND BTW S-16L TO S-30 WAS ATTENDED WITH ER/A 592500-14 REV. ORG. AND ETI-57-21-276 REV. 2. (1859443)
